Abelian integrals of quadratic Hamiltonian vector fields with an invariant straight line / Abelian integrals of quadratic Hamiltonian vector fields with an invariant straight line

Translated title of the contribution: Abelian integrals of quadratic Hamiltonian vector fields with an invariant straight line

C. Li, J. Llibre, Z. Zhang

Research output: Contribution to journalArticleResearch

5 Citations (Scopus)
Translated title of the contributionAbelian integrals of quadratic Hamiltonian vector fields with an invariant straight line
Original languageMultiple languages
Pages (from-to)355-366
JournalPubl. Mat.
Volume0
Issue number39
DOIs
Publication statusPublished - 1 Jan 1995

Cite this